Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 8, NWS Shreveport, LA

March 29, 20224 states

NWS Shreveport, LA issued this wind advisory at Mar 29, 2022, 3:36 AM CDT for 4 states. It took effect at Mar 29, 2022, 11:00 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 3:36 AM CDT (08:36 UTC)
In effect from
Mar 29, 2022, 11:00 AM CDT
Expired
Mar 30, 2022, 1:00 PM CDT
In force
26 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WWUS74 KSHV 290836
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
336 AM CDT Tue Mar 29 2022

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-292100-
/O.NEW.KSHV.WI.Y.0008.220329T1600Z-220330T1200Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
336 AM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph 
  expected late this morning through tonight.

* WHERE...Portions of southeast Oklahoma and east and northeast 
  Texas.

* WHEN...From 11 AM this morning to 7 AM CDT Wednesday.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-292100-
/O.NEW.KSHV.WI.Y.0008.220330T0000Z-220330T1200Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
336 AM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph 
  expected tonight.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

15
4 follow-up statements
858 
WWUS74 KSHV 291918
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
218 PM CDT Tue Mar 29 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-300330-
/O.EXT.KSHV.WI.Y.0008.220330T0000Z-220330T1800Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
218 PM CDT Tue Mar 29 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 7 PM this evening to 1 PM CDT Wednesday.

* IMPACTS...Driving conditions will be hazardous for high profile
  vehicles and weakly rooted trees and rotted branches could be 
  downed. In addition, strong winds and rough waves on area lakes 
  will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft. Exercise caution when
outdoors during these conditions and secure outdoor objects.

&&

$$

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-300330-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
218 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of southeast Oklahoma and east and northeast 
  Texas.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Driving conditions will be hazardous for high profile
  vehicles and weakly rooted trees and rotted branches could be 
  downed. In addition, strong winds and rough waves on area lakes 
  will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft. Exercise caution when
outdoors during these conditions and secure outdoor objects.

&&

$$

50
896 
WWUS74 KSHV 300418
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1118 PM CDT Tue Mar 29 2022

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301200-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
1118 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of southeast Oklahoma and east and northeast 
  Texas.

* WHEN...Through 7 AM CDT Wednesday.

* IMPACTS...Driving conditions will be hazardous for high 
  profile vehicles and weakly rooted trees and rotted branches 
  could be downed. In addition, strong winds and rough waves on 
  area lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-301200-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
1118 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...Through 1 PM CDT Wednesday.

* IMPACTS...Driving conditions will be hazardous for high 
  profile vehicles and weakly rooted trees and rotted branches 
  could be downed. In addition, strong winds and rough waves on 
  area lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

19
355 
WWUS74 KSHV 300828
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
328 AM CDT Wed Mar 30 2022

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301200-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
328 AM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southeast Oklahoma and east and northeast 
  Texas.

* WHEN...Through 7 AM CDT this morning.

* IMPACTS...Driving conditions will be hazardous for high 
  profile vehicles and weakly rooted trees and rotted branches 
  could be downed. In addition, strong winds and rough waves on 
  area lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-301800-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
328 AM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...Through 1 PM CDT this afternoon.

* IMPACTS...Driving conditions will be hazardous for high 
  profile vehicles and weakly rooted trees and rotted branches 
  could be downed. In addition, strong winds and rough waves on 
  area lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

15
599 
WWUS74 KSHV 301228
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
728 AM CDT Wed Mar 30 2022

OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301330-
/O.EXP.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, 
Nacogdoches, and Lufkin
728 AM CDT Wed Mar 30 2022

...WIND ADVISORY HAS EXPIRED...

Winds will continue to gradually diminish as showers and
thunderstorms spread through extreme Southeast Oklahoma and the
western sections of East Texas.

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-301800-
/O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
728 AM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 20 to 25 mph with gusts to 40 to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...Through 1 PM CDT this afternoon.

* IMPACTS...Driving conditions will be hazardous for high 
  profile vehicles and weakly rooted trees and rotted branches 
  could be downed. In addition, strong winds and rough waves on 
  area lakes will create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:59 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 29, 12:59 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1259 AM CDT Tue Mar 29 2022

.AVIATION...
MVFR cigs have begun to develop over SE TX/S LA as of the 06Z TAF
issuance, which will quickly spread N into the region overnight,
reaching the I-20 terminals between 08-10Z, and the SW AR
terminals between 10-11Z. These cigs will linger through much of
the morning, before returning to VFR between 15-18Z. The VFR cigs
may linger longest from NE TX into SW AR through early/mid
afternoon before scattering out, with an extensive cirrus shield
lingering through the afternoon and evening. While some cu may
linger during the evening, an additional low cu cigs should lower
to high based MVFR cigs by late evening as they develop over SE
TX/S LA, and again quickly spread N into much of the region during
the last few hours of the 06Z TAF period. S winds 7-13kts
overnight will increase to 10-17kts after 15Z, with gusts to
25-30kts after 15Z, /15/

&&

.PREV DISCUSSION... /issued 936 PM CDT Mon Mar 28 2022/

.UPDATE...

South winds 10 to 15 knots persisting across the region this
evening due to an enhanced pressure gradient resulting from a
surface trough across west Texas and a high across the
Appalachians. Winds to remain elevated across most of the ArkLaTex
overnight with low clouds forecast to overspread the region by
daybreak. Due to increased winds areawide, not expecting any fog
concerns. Otherwise, overnight low temperatures forecast to fall
into the lower 60s. Current forecast is on track, no update
expected at this time. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  83  64  78 /   0   0  20 100
MLU  61  83  66  77 /   0   0   0 100
DEQ  57  78  59  75 /  10  10  80  90
TXK  62  80  64  77 /   0   0  50 100
ELD  58  81  62  76 /   0   0  10 100
TYR  63  81  61  76 /   0   0  80  80
GGG  62  82  61  78 /   0   0  50  90
LFK  63  84  63  80 /   0   0  40 100

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Mar 28, 11:51 AM CDT, 15 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1151 AM CDT Mon Mar 28 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1151 AM CDT Mon Mar 28 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will increase mainly near and northwest
of the Interstate 30 Corridor of northeastern Texas, southeastern
Oklahoma, and southwestern Arkansas towards the pre-dawn hours
Wednesday morning. Showers and thunderstorms will become
widespread across the area during the day Wednesday with strong to
severe thunderstorms likely. Damaging thunderstorm wind gusts
will be the main threat with large hail and isolated tornadoes
also a possibility before the storms move east of the region
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed for early Wednesday
morning into Wednesday afternoon. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

04

Nearby

Wind Advisories in Texas, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.